MathSciNet Relay Station
MathSciNet bibliographic data
MR678350 (84e:54036) 54F20 (54B15 54C60 54E45 54F65)
Grace, E. E. Monotone decompositions of $\theta $-continua. Trans. Amer. Math. Soc. 275 (1983), no. 1, 287–295.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement